Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 28, NWS Denver/Boulder, CO

May 26, 2010Larimer County, Weld County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 26, 2010, 3:12 PM MDT for Larimer County, Weld County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2010, 3:12 PM MDT (21:12 UTC)
Expired
May 26, 2010, 3:45 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Larimer County, CO, Weld County, CO

The radar

The Cheyenne radar (KCYS), 30 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:49 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WFUS55 KBOU 262112
TORBOU
COC069-123-262145-
/O.NEW.KBOU.TO.W.0028.100526T2112Z-100526T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
312 PM MDT WED MAY 26 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO
  NORTHWESTERN WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 345 PM MDT

* AT 312 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 10
  MILES SOUTHWEST OF CARR...OR 16 MILES NORTH OF FORT COLLINS. THIS
  STORM WAS MOVING NORTH AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKPORT...
  NATURAL FORT REST AREA AND CARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4100 10475 4070 10483 4073 10503 4100 10511
TIME...MOT...LOC 2112Z 174DEG 31KT 4079 10498

$$
GIMMESTAD
2 follow-up statements
403 
WWUS55 KBOU 262127
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
327 PM MDT WED MAY 26 2010

COC069-123-262145-
/O.CON.KBOU.TO.W.0028.000000T0000Z-100526T2145Z/
LARIMER CO-WELD CO-
327 PM MDT WED MAY 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR
NORTHWESTERN WELD AND NORTHEASTERN LARIMER COUNTIES...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 3 MILES WEST OF NATURAL FORT REST AREA...OR 27 MILES NORTH OF
FORT COLLINS. THIS STORM WAS MOVING NORTH AT 40 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCKPORT...NATURAL FORT REST AREA AND CARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE STRAIGHT LINE 
WINDS OF UP TO 70 MPH.

&&

LAT...LON 4100 10475 4076 10485 4073 10503 4100 10511
TIME...MOT...LOC 2126Z 178DEG 36KT 4095 10497

$$
GIMMESTAD
302 
WWUS55 KBOU 262148
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
348 PM MDT WED MAY 26 2010

COC069-123-262156-
/O.EXP.KBOU.TO.W.0028.000000T0000Z-100526T2145Z/
LARIMER CO-WELD CO-
348 PM MDT WED MAY 26 2010

...THE TORNADO WARNING FOR NORTHWESTERN WELD AND NORTHEASTERN LARIMER
COUNTIES HAS EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR WESTERN LARAMIE 
COUNTY WYOMING INCLUDING CHEYENNE UNTIL 430 PM.

THE STORM PRODUCED ONE INCH DIAMETER HAIL 2 MILES WEST OF CARR 
AROUND 325 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING 
FOR NORTHEASTERN COLORADO. BE PREPARED IN CASE ADDITIONAL SEVERE 
THUNDERSTORMS DEVELOP LATER TODAY.

LAT...LON 4100 10475 4076 10485 4073 10503 4100 10511
TIME...MOT...LOC 2127Z 178DEG 36KT 4096 10497

$$
GIMMESTAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 26, 3:00 PM MDT, 12 minutes earlier.

Area forecast discussion, May 26, 3:00 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT WED MAY 26 2010

.SHORT TERM...AN ACTIVE AFTERNOON WITH TORNADIC THUNDERSTORMS
POPPING UP ON THE NORTH SIDE OF DENVER SHORTLY AFTER LUNCHTIME.  THE
UNSTABLE AIRMASS WILL REMAIN IN PLACE THROUGH THE EVENING WITH MOIST
SOUTHEASTERLY WINDS CONTINUING TO FLOW ACROSS THE EASTERN PLAINS.
TORNADO WATCH WILL REMAIN IN EFFECT FOR THE BULK OF THE FORECAST
AREA THROUGH 03Z.  ALOFT...MODERATE SOUTHWESTERLY FLOW ALOFT WILL
CONTINUE OVERNIGHT WITH GRADUAL WARMING.  A STRONG...LATE SEASON
UPPER LEVEL JET REAMINS WELL TO OUR WEST...WHICH WILL REMAIN OVER
NORTHERN UTAH THROUGH THURSDAY AS HEIGHTS RISE OVER COLORADO.
TEMPERATURES ALOFT WILL BE SOME 3 TO 5 DEGREES C WARMER THAN
TODAY...SO CONVECTION TOMORROW SHOULD NOT BE QUITE AS STRONG AS THIS
AFTERNOON.  THE WIND PROFILE WILL AGAIN BE FAVORABLE FOR ORGANIZED
CONVECTION...SO ANY SHORT WAVE EMBEDDED IN THE FLOW OUGHT TO BE ABLE
TO INITIATE THUNDERSTORMS.  TEMPERATURES OVERNIGHT WILL BE QUITE
MILD DUE TO SURFACE DEW POINTS HOLDING IN THE UPPER 40S AND LOWER
50S.  WITH THE WARMING AT ALL LEVELS...HIGH TEMPERATURES SHOULD HAVE
NO PROBLEM CLIMBING INTO THE 80S BEFORE SHOWERS GET STARTED.  THE
THREAT FOR ANOTHER ACTIVE DAY WILL CERTAINLY CONTINUE.

.LONG TERM...TEMPERATURES ALOFT WARM FURTHER TOMORROW EVENING AND
WILL REMAIN QUITE WARM THROUGH FRIDAY.  THERE IS STILL PLENTY OF LOW
LEVEL MOISTURE AND INSTABILITY PRESENT...SO THE THREAT OF A FEW
SEVERE STORMS EACH DAY WILL REMAIN IN PLACE THURSDAY EVENING AND
THEN AGAIN FRIDAY.  TEMPERATURES WILL BE WARMING THOUGH...AND
WITHOUT THE LACK OF ANY SYNOPTIC SCALE FORCING THE OVERALL STORM
COVERAGE SHOULD REMAIN SOMEWHAT LIMITED.  A BETTER CHANCE OF SHOWERS
AND STORMS WILL OCCUR SATURDAY AFTERNOON/EVENING AS STRONGER UPPER
LEVEL TROUGH MOVES ACROSS.

THIS NEXT TROUGH WILL USHER IN SOMEWHAT COOLER TEMPERATURES AND MORE
STABILITY SO WE WILL KEEP SUNDAY DRY AND COOLER.  BY MEMORIAL
DAY...SOME LOW LEVEL MOISTURE AND INSTABILITY SHOULD TRY TO RETURN
ACROSS THE EASTERN PLAINS FOR A SLIGHT CHANCE OF STORMS.  AT THIS
TIME...THE MEDIUM RANGE MODELS SHOW THAT THE MOISTURE MAY NOT MAKE
IT BACK TO THE FRONT RANGE BY AFTERNOON SO WILL KEEP THE FRONT
RANGE/I-25 CORRIDOR DRY FOR NOW BUT WILL CONTINUE TO MONITOR.  BY
TUESDAY AND WEDNESDAY...LOOKS LIKE A TYPICAL EARLY JUNE FORECAST
WITH NEAR NORMAL TEMPERATURES AND A CHANCE OF AFTERNOON/EVENING
THUNDERSTORMS AS MOISTURE RETURNS.

&&

.AVIATION...SLOW MOVING THUNDERSTORMS IN THE VICINITY OF THE DENVER
AIRPORT MAY LINGER THROUGH ALMOST 00Z.  ADDITIONAL THUNDERSTORM
DEVELOPMENT WILL BE POSSIBLE WELL INTO THE EVENING DUE TO MOIST
UNSTABLE SOUTHEASTERLY FLOW INTERACTING WITH OUTFLOW BOUNDARIES FROM
THE PRESENT SHOWER ACTIVITY.  AFTER EVENING CONVECTION WINDS DOWN...
SOUTHERLY/DRAINAGE WINDS SHOULD KEEP ANY STRATUS FROM DEVELOPING.
MORE STRONG THUNDERSTORM ACTIVITY WILL BE POSSIBLE AGAIN THURSDAY
AFTERNOON AS THE MOIST AIRMASS REMAINS IN PLACE.  MID-LEVEL
TEMPERATURES WILL BE A FEW DEGREES WARMER THAN TODAY...SO
THUNDERSTORMS MAY END UP WITH A LITTLE LESS POP THAN TODAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

KDRBY/BARJENBRUCH
Hazardous weather outlook, May 26, 10:47 AM MDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1047 AM MDT WED MAY 26 2010

COZ030>051-271200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1047 AM MDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A MOIST AIRMASS HAS MOVED INTO NORTHEAST COLORADO TODAY WHICH WILL
BECOME UNSTABLE THIS AFTERNOON AS DAYTIME HEATING CONTINUES.  WINDS
ACROSS THE PLAINS AND ALOFT ARE ALSO FAVORABLE FOR THE DEVELOPMENT
OF STRONG AND ORGANIZED THUNDERSTORMS.  SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP AFTER 1 PM...INITIALLY OVER THE URBAN CORRIDOR.
THROUGH THE LATE AFTERNOON AND EVENING HOURS...THUNDERSTORMS ARE
EXPECTED TO SPREAD EASTWARD ACROSS THE PLAINS.  THUNDERSTORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL...LARGE HAIL AND DAMAGING WINDS.  THE
THREAT OF TORNADOS ALSO EXISTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP EACH DAY
THROUGH SATURDAY.  ENOUGH INSTABILITY AND WIND SHEAR WILL BE PRESENT
FOR A THREAT OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS
FROM THE STRONGER STORMS.  DRIER WEATHER SHOULD THEN PREVAIL SUNDAY
AND MEMORIAL DAY...BEFORE A SLIGHT CHANCE OF STORMS RETURNS TO MOST
OF THE FORECAST AREA TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED FOR THIS AFTERNOON AND EVENING.

DANKERS/BARJENBRUCH

In the hours before

Local storm report, May 26, 1:52 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
152 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     TORNADO          3 S BRIGHTON            39.94N 104.79W
05/26/2010                   ADAMS              CO   AMATEUR RADIO

0148 PM     HAIL             5 NE COMMERCE CITY      39.87N 104.86W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0145 PM     TORNADO          4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010                   ADAMS              CO   PUBLIC

0133 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M2.00 INCH       ADAMS              CO   TRAINED SPOTTER

            WINDOW DAMAGE REPORTED

0131 PM     HAIL             7 E THORNTON            39.89N 104.82W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0130 PM     HAIL             5 SSW BARR LAKE         39.88N 104.81W
05/26/2010  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, May 26, 2:00 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     HAIL             2 SSE BRIGHTON          39.96N 104.78W
05/26/2010  M2.75 INCH       ADAMS              CO   LAW ENFORCEMENT

0151 PM     HAIL             1 NE THORNTON           39.90N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

            EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.

0149 PM     TORNADO          3 S BRIGHTON            39.94N 104.79W
05/26/2010                   ADAMS              CO   AMATEUR RADIO

0149 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0148 PM     HAIL             5 NE COMMERCE CITY      39.87N 104.86W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0148 PM     HAIL             1 SE THORNTON           39.89N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0145 PM     TORNADO          4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010                   ADAMS              CO   PUBLIC

0145 PM     HAIL             1 ESE BRIGHTON          39.98N 104.79W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0133 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M2.00 INCH       ADAMS              CO   TRAINED SPOTTER

            WINDOW DAMAGE REPORTED

0131 PM     HAIL             7 E THORNTON            39.89N 104.82W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0130 PM     HAIL             5 SSW BARR LAKE         39.88N 104.81W
05/26/2010  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, May 26, 2:12 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
212 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010  M1.75 INCH       ADAMS              CO   NWS EMPLOYEE

0151 PM     HAIL             1 NE THORNTON           39.90N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

            EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.

0151 PM     HAIL             2 SSE BRIGHTON          39.96N 104.78W
05/26/2010  M2.75 INCH       ADAMS              CO   LAW ENFORCEMENT

0150 PM     HAIL             2 N COMMERCE CITY       39.84N 104.92W
05/26/2010  M1.00 INCH       ADAMS              CO   NWS EMPLOYEE

0149 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0149 PM     TORNADO          3 S BRIGHTON            39.94N 104.79W
05/26/2010                   ADAMS              CO   AMATEUR RADIO

0148 PM     HAIL             5 NE COMMERCE CITY      39.87N 104.86W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0148 PM     HAIL             1 SE THORNTON           39.89N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0145 PM     HAIL             1 ESE BRIGHTON          39.98N 104.79W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0145 PM     TORNADO          4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010                   ADAMS              CO   PUBLIC

0133 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M2.00 INCH       ADAMS              CO   TRAINED SPOTTER

            WINDOW DAMAGE REPORTED

0131 PM     HAIL             7 E THORNTON            39.89N 104.82W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0130 PM     HAIL             5 SSW BARR LAKE         39.88N 104.81W
05/26/2010  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, May 26, 2:52 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
252 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             5 SSW BARR LAKE         39.88N 104.81W
05/26/2010  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0131 PM     HAIL             7 E THORNTON            39.89N 104.82W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0133 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M2.00 INCH       ADAMS              CO   TRAINED SPOTTER

            WINDOW DAMAGE REPORTED

0145 PM     HAIL             1 ESE BRIGHTON          39.98N 104.79W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0145 PM     TORNADO          4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010                   ADAMS              CO   PUBLIC

0148 PM     HAIL             5 NE COMMERCE CITY      39.87N 104.86W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0148 PM     HAIL             1 SE THORNTON           39.89N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0149 PM     TORNADO          3 S BRIGHTON            39.94N 104.79W
05/26/2010                   ADAMS              CO   AMATEUR RADIO

0149 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0150 PM     HAIL             2 N COMMERCE CITY       39.84N 104.92W
05/26/2010  M1.00 INCH       ADAMS              CO   NWS EMPLOYEE

0151 PM     HAIL             2 SSE BRIGHTON          39.96N 104.78W
05/26/2010  M2.75 INCH       ADAMS              CO   LAW ENFORCEMENT

0151 PM     HAIL             1 NE THORNTON           39.90N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

            EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.

0155 PM     HAIL             4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010  M1.75 INCH       ADAMS              CO   NWS EMPLOYEE

0245 PM     HAIL             3 E TIMNATH             40.53N 104.93W
05/26/2010  M1.25 INCH       WELD               CO   TRAINED SPOTTER

&&

JK
Local storm report, May 26, 2:53 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
253 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             3 E TIMNATH             40.53N 104.93W
05/26/2010  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0155 PM     HAIL             4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010  M1.75 INCH       ADAMS              CO   NWS EMPLOYEE

0151 PM     HAIL             1 NE THORNTON           39.90N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

            EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.

0151 PM     HAIL             2 SSE BRIGHTON          39.96N 104.78W
05/26/2010  M2.75 INCH       ADAMS              CO   LAW ENFORCEMENT

0150 PM     HAIL             2 N COMMERCE CITY       39.84N 104.92W
05/26/2010  M1.00 INCH       ADAMS              CO   NWS EMPLOYEE

0149 PM     TORNADO          3 S BRIGHTON            39.94N 104.79W
05/26/2010                   ADAMS              CO   AMATEUR RADIO

0149 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0148 PM     HAIL             5 NE COMMERCE CITY      39.87N 104.86W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0148 PM     HAIL             1 SE THORNTON           39.89N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0145 PM     TORNADO          4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010                   ADAMS              CO   PUBLIC

0145 PM     HAIL             1 ESE BRIGHTON          39.98N 104.79W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0133 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M2.00 INCH       ADAMS              CO   TRAINED SPOTTER

            WINDOW DAMAGE REPORTED

0131 PM     HAIL             7 E THORNTON            39.89N 104.82W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0130 PM     HAIL             5 SSW BARR LAKE         39.88N 104.81W
05/26/2010  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

&&

JK
Local storm report, May 26, 3:09 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
309 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND GST     6 SE WELLINGTON         40.64N 104.92W
05/26/2010  E65.00 MPH       WELD               CO   TRAINED SPOTTER

0305 PM     HAIL             5 SSE HUDSON            40.00N 104.61W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0250 PM     HAIL             4 NW WINDSOR            40.53N 104.96W
05/26/2010  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0245 PM     HAIL             3 E TIMNATH             40.53N 104.93W
05/26/2010  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0225 PM     TORNADO          6 ESE BRIGHTON          39.95N 104.69W
05/26/2010                   ADAMS              CO   AMATEUR RADIO

0155 PM     HAIL             4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010  M1.75 INCH       ADAMS              CO   NWS EMPLOYEE

0151 PM     HAIL             2 SSE BRIGHTON          39.96N 104.78W
05/26/2010  M2.75 INCH       ADAMS              CO   LAW ENFORCEMENT

0151 PM     HAIL             1 NE THORNTON           39.90N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

            EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.

0150 PM     HAIL             2 N COMMERCE CITY       39.84N 104.92W
05/26/2010  M1.00 INCH       ADAMS              CO   NWS EMPLOYEE

0149 PM     TORNADO          3 S BRIGHTON            39.94N 104.79W
05/26/2010                   ADAMS              CO   AMATEUR RADIO

0149 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0148 PM     HAIL             1 SE THORNTON           39.89N 104.95W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0148 PM     HAIL             5 NE COMMERCE CITY      39.87N 104.86W
05/26/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0145 PM     TORNADO          4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010                   ADAMS              CO   PUBLIC

0145 PM     HAIL             1 ESE BRIGHTON          39.98N 104.79W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0133 PM     HAIL             COMMERCE CITY           39.81N 104.92W
05/26/2010  M2.00 INCH       ADAMS              CO   TRAINED SPOTTER

            WINDOW DAMAGE REPORTED

0131 PM     HAIL             7 E THORNTON            39.89N 104.82W
05/26/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0130 PM     HAIL             5 SSW BARR LAKE         39.88N 104.81W
05/26/2010  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0130 PM     TORNADO          8 SSW BRIGHTON          39.88N 104.85W
05/26/2010                   ADAMS              CO   NWS EMPLOYEE

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:56 PM MDTSpecial Weather StatementBOULincoln49 min
May 25, 10:47 PM MDTSpecial Weather StatementBOULincoln43 min
May 26, 1:16 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver, Weld44 min
May 26, 1:31 PM MDTTornado WarningBOUAdams, Denver44 min
May 26, 2:06 PM MDTTornado WarningBOUAdams, Denver, Weld39 min
May 26, 2:37 PM MDTSevere Thunderstorm WarningBOULarimer, Weld38 min
May 26, 2:57 PM MDTSevere Thunderstorm WarningBOUAdams, Weld48 min
May 26, 3:11 PM MDTTornado WarningBOUAdams, Weld49 min
May 26, 4:17 PM MDTTornado WarningBOUWeld43 min
May 26, 4:59 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld61 min
May 26, 5:02 PM MDTSevere Thunderstorm WarningBOUElbert43 min
May 26, 5:33 PM MDTTornado WarningBOUArapahoe, Elbert42 min
May 26, 5:57 PM MDTSevere Thunderstorm WarningBOUMorgan63 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.